# SDR USAA000656

- Difficulty date: May 1, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM CRACKED 2 INCHES BY 55 INCHES, NUMEROUS CORROSION LEVEL 2, FLOORBEAM AT FS 344 BETWEEN RBL 11 AND LBL 44.  INSTALLED NEW T-CAP AND SPLICE PER SRM 53-10-51.  (M)
